CSpace  > 应用数学研究所
由无穷个brown单驱动的随机微分方程解的存在唯一性
曹桂兰1; 何凯2
2006-01-01
Source Publication数学物理学报a辑
ISSN1003-3998
Volume26Issue:6Pages:813
Abstract考虑如下一维双参数随机微分方程:X_z=x+∑_(j=1)~∞∫_(R_z)σ_j(X_ξ)·dW_ ξ~j+∫_(R_z)b(X_ξ)dξ,其中{W~j,j=1,2,…}为一列无穷个相互独立的实值Brown单.作者定义关于无穷个Brown单的随机积分,并给出方程在非Lipschitz系数的条件下解的存在唯一性的一个结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38657
Collection应用数学研究所
Affiliation1.清华大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
曹桂兰,何凯. 由无穷个brown单驱动的随机微分方程解的存在唯一性[J]. 数学物理学报a辑,2006,26(6):813.
APA 曹桂兰,&何凯.(2006).由无穷个brown单驱动的随机微分方程解的存在唯一性.数学物理学报a辑,26(6),813.
MLA 曹桂兰,et al."由无穷个brown单驱动的随机微分方程解的存在唯一性".数学物理学报a辑 26.6(2006):813.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[曹桂兰]'s Articles
[何凯]'s Articles
Baidu academic
Similar articles in Baidu academic
[曹桂兰]'s Articles
[何凯]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[曹桂兰]'s Articles
[何凯]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.